Open Access
Volume 28, 2024
Page(s) 1 - 21
Published online 12 January 2024
  1. J.M. Bismut, Conjugate convex functions in optimal stochastic control. J. Math. Anal. Appl. 44 (1973) 384–404. [CrossRef] [MathSciNet] [Google Scholar]
  2. E. Pardoux and S. Peng, Adapted solution of a backward stochastic differential equation. Syst. Control Lett. 14 (1990) 55–61. [CrossRef] [Google Scholar]
  3. N. El Karoui, C. Kapoudjian, E. Pardoux, S. Peng and M.C. Quenez, Reflected solutions of backward SDE’s and related obstacle problems for PDE’s. Ann. Probab. 25 (1997) 702–737. [CrossRef] [MathSciNet] [Google Scholar]
  4. S. Hamadéne, Reflected BSDE’s with discontinuous barrier and application. Stochastics. 74 (2002) 571–596. [Google Scholar]
  5. J.P. Lepeltier and M. Xu, Penalization method for reflected backward stochastic differential equations with one r.c.l.l. barrier. Statist. Probab. Lett. 75 (2005) 58–66. [CrossRef] [MathSciNet] [Google Scholar]
  6. H. O, M.-C. Kim and K.-G. Kim, Dynamic programming approach to reflected backward stochastic differential equations. Preprint (2020). [Google Scholar]
  7. L. Denis and C. Martini, A theoretical framework for the pricing of contingent claims in the presence of model uncertainty. Ann. Appl. Probab. 16 (2006) 827–852. [CrossRef] [MathSciNet] [Google Scholar]
  8. H.M. Soner, N. Touzi and J. Zhang, Wellposedness of second order backward SDEs. Probab. Theory Related Fields 153 (2012) 149–190. [CrossRef] [MathSciNet] [Google Scholar]
  9. D. Possamaï, X. Tan and C. Zhou, Stochastic control for a class of nonlinear kernels and applications. Ann. Probab. 46 (2018) 551–603. [MathSciNet] [Google Scholar]
  10. A. Matoussi, D. Possamaï and C. Zhou, Second order reflected backward stochastic differential equations. Ann. Appl. Probab. 23 (2013) 2420–2457. [CrossRef] [MathSciNet] [Google Scholar]
  11. A. Matoussi, D. Possamaï and C. Zhou, Corrigendum for “Second–order reflected backward stochastic differential equations” and “Second–order BSDEs with general reflection and game options under uncertainty”. Preprint arXiv:1706.08588 (2020). [Google Scholar]
  12. F. Noubiagain, Contribution aux équations différentielles stochastiques rétrogrades réfléchies du second ordre, Ph.D. Thesis. Université du Maine and Université Bretagne Loire, France (2017). [Google Scholar]
  13. S. Peng, Nonlinear expectations and stochastic calculus under uncertainty. Preprint arXiv:1002.4546 (2010). [Google Scholar]
  14. M. Hu, S. Ji, S. Peng and Y. Song, Backward stochastic differential equation driven by G-Brownian motion. Stochastic. Process. Appl. 124 (2014) 759–784. [CrossRef] [MathSciNet] [Google Scholar]
  15. H. Li, S. Peng and A. Soumana Himma, Reflected solutions of BSDEs driven by G-Brownian motion. Sci. China. Math. 61 (2018) 1–26. [MathSciNet] [Google Scholar]
  16. A. Soumana Hima, Équations différentielles stochastiques sous G-espérance et applications, Ph.D. Thesis. Université de Rennes 1, France (2017). [Google Scholar]
  17. M. Nutz and R. van Handel, Constructing sublinear expectations on path space. Stochastic Process. Appl. 123 (2013) 3100–3121. [CrossRef] [MathSciNet] [Google Scholar]
  18. R. Karandikar, On pathwise stochastic integration. Stochastic Process. Appl. 57 (1995) 11–18. [CrossRef] [MathSciNet] [Google Scholar]
  19. D.W. Stroock and S.R.S. Varadhan, Multidimensional Diffusion Processes, Springer-Verlag, Berlin (1979). [Google Scholar]
  20. N. El Karoui and X. Tan, Capacities, measurable selection and dynamic programming part II: application in stochastic control problems. Preprint arXiv:1310.3364 (2013). [Google Scholar]
  21. M. Nutz, Pathwise construction of stochastic integrals. Electron. Commun. Probab. 17 (2012) 1–7. [CrossRef] [Google Scholar]
  22. B. Bouchard, D. Possamaï, X. Tan and C. Zhou, A unified approach to a priori estimates for supersolutions of BSDEs in general filtrations. Ann. Inst. H. Poincaré Probab. Statist. 54 (2018) 154–172. [CrossRef] [Google Scholar]
  23. S. Fan, Existence, uniqueness and approximation for Lp-solutions of reflected BSDEs with generators of one-sided Osgood type. Acta Math. Sin. Engl. Ser. 33 (2017) 807–838. [CrossRef] [MathSciNet] [Google Scholar]
  24. H. O, M.-C. Kim and C.-G. Pak, Representation of solutions to 2BSDEs in an extended monotonicity setting. Bull. Sci. Math. 164 (2020) 102907. [CrossRef] [MathSciNet] [Google Scholar]
  25. J. Neveu, Discrete Parameter Martingales, revised edn. North-Holland Publishing Company, Amsterdam (1975). [Google Scholar]
  26. N. El Karoui, E. Pardoux and M.C. Quenez, Reflected backward SDEs and American options, in Numerical Methods in Finance, Publications of the Newton Institute. Cambridge University Press, Cambridge (1997) 215–231. [CrossRef] [Google Scholar]
  27. M.C. Quenez and A. Sulem, Reflected BSDEs and robust optimal stopping for dynamic risk measures with jumps. Stochastic Process. Appl. 124 (2014) 3031–3054. [CrossRef] [MathSciNet] [Google Scholar]
  28. N. El Karoui, S. Peng and M.C. Quenez, Backward stochastic differential equations in finance. Math. Finance 7 (1997) 1–71. [Google Scholar]
  29. M. Nutz, Robust superhedging with jumps and diffusion. Stochastic Process. Appl. 125 (2015) 4543–4555. [CrossRef] [MathSciNet] [Google Scholar]
  30. I. Ekren, Viscosity solutions of obstacle problems for fully nonlinear path-dependent PDEs. Stochastic Process. Appl. (to appear). [Google Scholar]
  31. A. Matoussi, L. Piozin and D. Possamaï, Second order BSDEs with general reflection and game options under uncertainty. Stochastic Process. Appl. 124 (2014) 2281–2321. [CrossRef] [MathSciNet] [Google Scholar]
  32. H. Li and S. Peng, Reflected backward stochastic differential equation driven by G-Brownian motion with an upper obstacle. Stochastic Process. Appl. (to appear). [Google Scholar]
  33. H. Li and Y. Song, Backward stochastic differential equations driven by G-Brownian motion with double reflections. J. Theoret. Probab. (to appear). [Google Scholar]
  34. T. Pham and J. Zhang, Some norm estimates for semimartingales. Electron. J. Probab. 18 (2013) 1–25. [CrossRef] [Google Scholar]
  35. M. Nutz and J. Zhang, Optimal stopping under adverse nonlinear expectation and related games. Ann. Appl. Probab. 25 (2015) 2503–2534. [CrossRef] [MathSciNet] [Google Scholar]
  36. J. Jacod and A.N. Shiryaev, Limit Theorems for Stochastic Processes, Springer-Verlag, Berlin Heidelberg New York (1987). [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.